# SDR DALA2017122608892

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 69,949 hours, 22,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND SEVERAL EXIT EMERGENCY LIGHTS INOPERATIVE AROUND THE L2 DOOR.   REMOVED AND REPLACED THE BATTERY AND CHARGER IAW AMM 33-51.  LIGHTS CHECKED NORMAL.
